# SDR Y2PA2010122010035

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 49,365 hours, 57,818 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK, CREW NOTED COCKPIT EMERGENCY LIGHT VERY DIM.  R & R EMERGENCY BATTERIES FOR COCKPIT IAW AMM 33-53-00.  OPS CHECK GOOD.
